MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - CE

DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - CE
Model Number 4010-05-10-T3
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, this event occurred before breast biopsy procedure.In this facility, only the hydromark was pulled out first after marker placement, not together with the probe.The procedure after hydromark placement has not yet been changed.After marker placement, only the hydromark is removed.Then close the probe aperture and pull out the probe the process is carried out as above.Therefore, the hydrogel was cut when the probe aperture was closed.The facility explained that no fragment remained inside the patient body.Procedure was completed.No patient complication.
 
Additional Manufacturer Narrative
According to the reporter, this event occurred before breast biopsy procedure.In this facility, only the hydromark was pulled out first after marker placement, not together with the probe.The procedure after hydromark placement has not yet been changed.After marker placement, only the hydromark is removed.Then close the probe aperture and pull out the probe the process is carried out as above.Therefore, the hydrogel was cut when the probe aperture was closed.The facility explained that no fragment remained inside the patient body.Procedure was completed.No patient complication.After evaluation of the complaint information received it was confirmed that a tip shear occurred.The details of the complaint stated the following in the event description" in this facility, only the hydromark was pulled out first after marker placement, not together with the probe" and "after marker placement, only the hydromark is removed." the root cause was determined to be customer failure to follow instructions for use.The instructions for use for this device states: "the marker applicator may be sheared off resulting in a piece left behind in the patient.The probability of a tip shear may increase as a result of: · removing or rotating the marker applicator independently from the probe." and "remove the hydromark¿ applicator and the mammotome® revolve¿ biopsy probe together as a single unit from the site".Although no patient/user injury occurred, we are reporting this event as this failure mode has been reported in the past.

Brand Name
HYDROMARK
Common Device Name
HYDROMARK BREAST BIOPSY SITE MARKER - CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
MDR Report Key21536271
Report Number3008492462-2025-00013
Device Sequence Number20594704
Product Code NEU
UDI-Device Identifier00841911102434
UDI-Public(01)00841911102434(10)F12403459D(11)231030(17)261030
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4010-05-10-T3
Device Catalogue NumberCA000520002
Device Lot NumberF12403459D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown